MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWVLK SP, 4.75X24.5MM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP SWVLK SP, 4.75X24.5MM; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number BIO-COMP SWVLK SP, 4.75X24.5MM
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported after the ar-2324bcm anchor was implanted, the surgeon passed the suture through the tendon and was tying a knot and the suture broke with very little tension.The anchor was removed, but the metal tip of the anchor is still in the patient.No injuries occurred and the surgery was completed successfully with a 6.5 corkscrew.

Brand Name
BIO-COMP SWVLK SP, 4.75X24.5MM
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11872402
Report Number1220246-2021-03161
Device Sequence Number4269469
Product Code MAI
UDI-Device Identifier00888867026865
UDI-Public00888867026865
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191226
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SWVLK SP, 4.75X24.5MM
Device Catalogue NumberAR-2324BCM
Device Lot Number12541568
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/24/2021
Patient Sequence Number1